I somehow have the same symptoms as you have bdog! weird feeling in the chest and tingle in the left arm and sometimes weird heartbeat... I just had my endoscopy last friday and the GI said its GERD..I was also worried about my heart as one time that all this symmtoms accured pretty bad I was rushed to the ER, they did a series of tests, xrays, ECG etc.. but didnt find anything bad with my heart... after the endoscope my GI said its my irritated esophagus that is causing my chest problems, because it tends to spasm... I amnow on Prilosec 40mg daily and so far I am feeling the improvements already... although I still feel the things from time to time but thank God its not as bad anymore... as for the asthma... I think its your inhaler thats causing you to palpitate... as asthma meds are known to do that... You hsould have consulted your GP first before taking any medications to be sure... and its also a good way to clear your anxiety which also goes hand in hand with GERD.